# SDR CA010213006

- Difficulty date: January 26, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cessna 421B
- Aircraft time: 5,056 hours
- Engine: Cont GTSIO520H
- Propeller: Mcauly 3AF34C92
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Sp Plug-Injectr
- Component: Cylinder-Engine, Cont, 642344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT 100 HOUR INSPECTION IN NOVEMBER 2000, FOUND FOUR CYLINDERS WITH SIMILAR CRACKS. AT NEXT 100 HOUR INSPECTION IN JANUARY 2001 FOUND SIX MORE CYLINDERS WITH CRACKS IN SAME LOCATION (BETWEEN SPARK PLUG HOLE AND INJECTOR HOLE). CYLINDERS REPLACED AFTER DETECTING CRACKS. PAST EXPERIENCE SHOWS THAT CRACKS ARE VERY COMMON IN THIS AREA.2001-02-15 TC: PART #S, TSN, ADDITIONAL CONTRIBUTING FACTORS WERE NOT GIVEN.
